Research

Extending hysteresis operators to spaces of piecewise continuous functions


Reference:

Logemann, H. and Mawby, A. D., 2003. Extending hysteresis operators to spaces of piecewise continuous functions. Journal of Mathematical Analysis and Applications, 282 (1), pp. 107-127.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsLogemann, H.and Mawby, A. D.
DOI10.1016/s0022-247x(03)00097-0
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7317
Additional InformationID number: ISI:000183616400010

Export

Actions (login required)

View Item